# SDR AALA2009061500001

- Difficulty date: June 15, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N274AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49271
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCO - LEFT NUMBER ONE DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR LEFT NUMBER ONE DOOR EMERGENCY LIGHT.
